# SDR 03FDEA02068

- Difficulty date: November 28, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 38,083 hours, 8,812 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP INBOARD HINGE (FLAP SIDE), INBOARD PIVOT BORE CORRODED.  OUTBOARD FLAP INBD HINGE (FLAP SIDE), INBOARD PIVOT BORE CORRODED AREA  REPAIR CARRIED OUT AS PER EA 1-5750-73348, WINGS - TRAILING EDGE AND TRAILING EDGE DEVICES - LT OUTBOARD FLAP / INBOARD SUPPORT BRACKET CORROSION REMOVAL AND REPAIR.
